Skip to content

Loss Aversion in Riskless Choice

Tversky, A., & Kahneman, D. (1991). Loss Aversion in Riskless Choice: A Reference-Dependent Model. Quarterly Journal of Economics, 106(4), 1039-1061.

Type
Journal article
Intellectual base
Primary research
Year
1991
Volume
106
Issue
4
Pages
1039-1061
DOI
10.2307/2937956
DOI registrant
Oxford University Press
Link
https://doi.org/10.2307/2937956
Cited from
behavioral_economics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 3 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6e2fa2f3c390 · see in the full table